# SDR MASA200500684

- Difficulty date: August 29, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 16,825 hours, 12,462 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: Illuminated
- Location: Lt A/C Pack
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 6334 PHX - A/C ABORTED TAKEOFF.  LEFT PACK HIGH PRESSURE CAUTION MESSAGE.  MX OPS CHECKED IT AND COULD NOT DUPLICATE THE DISCREPANCY.
